2025-02-23T00:36:14-05:00 DEBUG: VuFindSearch\Backend\Solr\Connector: Query fl=%2A&wt=json&json.nl=arrarr&q=id%3A%22irk-123456789-165827%22&qt=morelikethis&rows=5
2025-02-23T00:36:14-05:00 DEBUG: VuFindSearch\Backend\Solr\Connector: => GET http://localhost:8983/solr/biblio/select?fl=%2A&wt=json&json.nl=arrarr&q=id%3A%22irk-123456789-165827%22&qt=morelikethis&rows=5
2025-02-23T00:36:14-05:00 DEBUG: VuFindSearch\Backend\Solr\Connector: <= 200 OK
2025-02-23T00:36:14-05:00 DEBUG: Deserialized SOLR response

Topological Spaces with Skorokhod Representation Property

We give a survey of recent results that generalize and develop a classical theorem of Skorokhod on representation of weakly convergent sequences of probability measures by almost everywhere convergent sequences of mappings.

Saved in:
Bibliographic Details
Main Authors: Banakh, T.O., Bogachev, V.I., Kolesnikov, A.V.
Format: Article
Language:English
Published: Інститут математики НАН України 2005
Series:Український математичний журнал
Subjects:
Online Access:http://dspace.nbuv.gov.ua/handle/123456789/165827
Tags: Add Tag
No Tags, Be the first to tag this record!
id irk-123456789-165827
record_format dspace
spelling irk-123456789-1658272020-02-17T01:27:32Z Topological Spaces with Skorokhod Representation Property Banakh, T.O. Bogachev, V.I. Kolesnikov, A.V. Статті We give a survey of recent results that generalize and develop a classical theorem of Skorokhod on representation of weakly convergent sequences of probability measures by almost everywhere convergent sequences of mappings. Наведено огляд отриманих останнім часом результатів, що узагальнюють класичну теорему Скорохода про зображення слабко збіжної послідовності ймовірнісних мір майже напевно збіжними послідовностями відображень. 2005 Article Topological Spaces with Skorokhod Representation Property / T.O. Banakh, V.I. Bogachev, A.V. Kolesnikov // Український математичний журнал. — 2005. — Т. 57, № 9. — С. 1171–1186. — Бібліогр.: 41 назв. — англ. 1027-3190 http://dspace.nbuv.gov.ua/handle/123456789/165827 519.21 en Український математичний журнал Інститут математики НАН України
institution Digital Library of Periodicals of National Academy of Sciences of Ukraine
collection DSpace DC
language English
topic Статті
Статті
spellingShingle Статті
Статті
Banakh, T.O.
Bogachev, V.I.
Kolesnikov, A.V.
Topological Spaces with Skorokhod Representation Property
Український математичний журнал
description We give a survey of recent results that generalize and develop a classical theorem of Skorokhod on representation of weakly convergent sequences of probability measures by almost everywhere convergent sequences of mappings.
format Article
author Banakh, T.O.
Bogachev, V.I.
Kolesnikov, A.V.
author_facet Banakh, T.O.
Bogachev, V.I.
Kolesnikov, A.V.
author_sort Banakh, T.O.
title Topological Spaces with Skorokhod Representation Property
title_short Topological Spaces with Skorokhod Representation Property
title_full Topological Spaces with Skorokhod Representation Property
title_fullStr Topological Spaces with Skorokhod Representation Property
title_full_unstemmed Topological Spaces with Skorokhod Representation Property
title_sort topological spaces with skorokhod representation property
publisher Інститут математики НАН України
publishDate 2005
topic_facet Статті
url http://dspace.nbuv.gov.ua/handle/123456789/165827
citation_txt Topological Spaces with Skorokhod Representation Property / T.O. Banakh, V.I. Bogachev, A.V. Kolesnikov // Український математичний журнал. — 2005. — Т. 57, № 9. — С. 1171–1186. — Бібліогр.: 41 назв. — англ.
series Український математичний журнал
work_keys_str_mv AT banakhto topologicalspaceswithskorokhodrepresentationproperty
AT bogachevvi topologicalspaceswithskorokhodrepresentationproperty
AT kolesnikovav topologicalspaceswithskorokhodrepresentationproperty
first_indexed 2023-10-18T22:17:04Z
last_indexed 2023-10-18T22:17:04Z
_version_ 1796155113375531008